MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL INSERT U.C. FIX S.3 / 12 MM

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL INSERT U.C. FIX S.3 / 12 MM
Model Number 02.07.0312FUC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 nov 2025 gmk-primary 02.07.0312fuc tibial insert u.C.Fix s.3 / 12 mm lot.186264: (b)(4) items manufactured and released on 13 nov 2018.Expiration date: 01 nov 2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability, and resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent primary knee surgery.On (b)(6) 2017, after a fall, the patient presented with laxity, and the 12 mm insert was revised to a 17 mm insert.On (b)(6) 2017, following another fall and recurrent laxity, the insert was revised from 17 mm to 20 mm.On (b)(6) 2022, the patient presented with instability of unknown cause, and the surgeon revised the insert and tibial tray (b)(4).On (b)(6) 2025, the patient presented with anterior knee pain and laxity of unknown cause, and the surgeon revised the insert (from 12 mm to 14mm) and resurfaced the patella.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL INSERT U.C. FIX S.3 / 12 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23690784
Report Number3005180920-2025-01217
Device Sequence Number10192294
Product Code JWH
UDI-Device Identifier07630030817137
UDI-Public07630030817137
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model Number02.07.0312FUC
Device Lot Number186264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale